# SDR AALA202407085564

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 37,926 hours, 16,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5421285
- Part serial: BNG30094
- Condition: Handler Error
- Location: Aft Pax Door
- Part time: 14,595 hours, 6,640 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING TRUCK OPENED AFT ENTRY DOOR AND SLIDE PARTIALLY DEPLOYED. REMOVED AND REPLACED AFT ENTRY DOOR ESCAPE SLIDE PACK. PER AMM 25-66-01.
